# SDR 2011F00065

- Difficulty date: March 21, 2011
- Submitted: March 23, 2011
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 10,270 hours, 9,985 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Obstructed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, X, J
- Precautionary procedure: A

## Discrepancy

ENROUTE, EXPERIENCED AN ENGINE ROLL BACK AND FLAMEOUT ON THE RT ENGINE AT 21,000 FT.  NO ATTEMPT WAS MADE TO RESTART.  EMERGENCY DECLARED AND ENGINE SECURED ACCORDING TO CHECKLIST. ACFT DIVERTED AND MADE A SUCCESSFUL LANDING.   MX FOUND  SUPPLY LINE FLOW FROM THE MAIN TANK WAS IMPEDED. GRAVITY FEED LINE INFLOW ORIFICE ACCESSED AND A MX INSTRUCTION PAPER TAG WAS FOUND PARTIALLY BLOCKING THE ORIFICE. THE OBSTRUCTION WAS REMOVED AND THE FLOW TO THE NACELLE TANK WAS RETURNED TO NORMAL.
